# SDR SWIA2020021448495

- Difficulty date: January 3, 2020
- Submitted: February 14, 2020
- Operation: Air carrier
- Aircraft: N978SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7953
- Aircraft time: 40,206 hours, 34,146 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 406-449
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH SIDEWALL SEAT TRACK #4 REQUIRES FABRICATION DUE TO CORROSION FS406+112-FS449+85.  1018131 2000/0048 #7568411LOCATED AND DRILLED SEAT TRACK IAW CRJ-200 SRM TR AND REO.
